# SDR UPS00831735

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, IN RT WHEEL WELL L24R WAS CRACKED.  PERFORMED HFEC IAW DC8 SRM 06-10-4-0012, CRACKS FOUND.  REMOVED LONG 24R AND ASSOCIATED HARDWARE AND PARTS IAW DC8 MM 32-31-04, 20-13-0, 32-31- 03 AND UPS R/AA DC8-53-2747.  INSTALLED NEW PART IAW SAME AND TIMCO JOB CARD 90453100/FORM TWC100.
